Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Derived $A_{\infty}$–algebras in an operadic context

Muriel Livernet, Constanze Roitzheim and Sarah Whitehouse

Algebraic & Geometric Topology 13 (2013) 409–440
Bibliography
1 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
2 B Fresse, Operadic cobar constructions, cylinder objects and homotopy morphisms of algebras over operads, from: "Alpine perspectives on algebraic topology" (editors C Ausoni, K Hess, J Scherer), Contemp. Math. 504, Amer. Math. Soc. (2009) 125 MR2581912
3 J E Harper, Homotopy theory of modules over operads and non-Σ operads in monoidal model categories, J. Pure Appl. Algebra 214 (2010) 1407 MR2593672
4 T V Kadeišvili, On the theory of homology of fiber spaces, Uspekhi Mat. Nauk 35 (1980) 183 MR580645
5 M Livernet, Pre-Lie systems and obstruction to A–structures over a ring arXiv:1110.2347
6 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
7 F Muro, Homotopy theory of nonsymmetric operads, Algebr. Geom. Topol. 11 (2011) 1541 MR2821434
8 C Roitzheim, S Whitehouse, Uniqueness of A–structures and Hochschild cohomology, Algebr. Geom. Topol. 11 (2011) 107 MR2764038
9 S Sagave, DG-algebras and derived A–algebras, J. Reine Angew. Math. 639 (2010) 73 MR2608191